Coughing blood!

Has anyone experienced coughing bloody sputum? I am 83 years old with permanent AF, taking 10mg Bisoprolol and 5mg Warfarin daily (but 4mg Warfarin on Tuesdays), INR last checked as 2.7. Saw my GP, who checked my chest and back and said to get a chest X-ray, which I should be able to do on Monday (this is Saturday).

I suspect the effect of Warfarin, but wonder if anyone else has had this experience.

Tony.

5 Replies

oldestnewest
  • Your warfarin dose dos seem hi I have been on warfarin for 47 years for a aorta valve replacement and I only take 1mg a day although l did mention it to a nurse and she said one of her patients takes 11 mg a day so l supose wee are all made different all the best Gordon

  • Thank you, Gordon. Any information is of great interest.

    Tony

  • I take 13 mg a day to keep the INR between 2.5 and 3.5. I think the point is that the amount of warfarin you take daily varies according to the individual, but important bit is to achieve the correct INR, whether it takes 1mg or 13mg.

  • Thank you for your reply. 13mg sounds a lot to me! My GP says for AF the INR should be between 2 and 3 but, as you say, individuals and their requirements vary.

    But so far no-one has reported coughing blood.

    Tony

  • see doc is best advice

You may also like...